MAUDE Adverse Event Report: LUTRONIC CORPORATION CLARITY II

LUTRONIC CORPORATION CLARITY II
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Unexpected/Unintended Radiation Output (4028)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
Site reported clarity ii's foot pedal is firing unintentionally and "the only way they can stop it is to turn the machine off." no injuries were reported.Cynosure field service engineer (fse) arrived at site and evaluated the device.Fse was able to duplicate the continuous misfiring.Fse states, "the unit has out of date firmware and does not have a ferrite coil or grounded handpiece assembly." to resolve the reported issue, fse replaced the handpiece with proper ground version, added a ferrite coil and performed the necessary firmware updates.This event is reportable since this is an aro (accidental radiation occurrence) due to device firing unintentionally on its own.

Brand Name
CLARITY II
Common Device Name
CLARITY II
Manufacturer (Section D)
LUTRONIC CORPORATION
lutronic center
219, sowon-ro
deogyang-gu, goyang-si 10534
KS  10534
MDR Report Key21334192
Report Number1222993-2025-00001
Device Sequence Number3772323
Product Code GEX
UDI-Device Identifier08809447652610
UDI-Public08809447652610
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/07/2025
Report Date (Section F) 02/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/08/2025
Event Location Outpatient Treatment Facility
Date Report to Manufacturer02/05/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/07/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA02/06/2025